MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a myocardial infarction occurred.The patient was successfully implanted with a 23mm lotus edge valve.Four days post index procedure, the patient presented and was found to have a non-st-elevation myocardial infarction involving the inferior wall.The right coronary artery was found to not be filling as it should, so the physician suspected it was due to the lotus edge valve or native leaflet location post the valve implant procedure.No action was taken to treat the myocardial infarction and there were no further patient consequences reported.
 
Additional Manufacturer Narrative
A2 date of birth - updated.A3 gender - updated.B2 outcomes attributed to adverse event - updated.B3 date of death - updated.B5 - updated.
 
Event or Problem Description
It was reported that a myocardial infarction occurred.The patient was successfully implanted with a 23mm lotus edge valve.Four days post index procedure, the patient presented and was found to have a non-st-elevation myocardial infarction involving the inferior wall.The right coronary artery was found to not be filling as it should, so the physician suspected it was due to the lotus edge valve or native leaflet location post the valve implant procedure.No action was taken to treat and there were no further patient consequences reported.On 28 apr 2022, it was reported that the patient had died on (b)(6) 2020.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key10824491
Report Number2134265-2020-15632
Device Sequence Number11745293
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025817142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient Age87 YR
Patient SexFemale